Medical Questions > Womens Health > Menstruation Forum

Delay Menstruation. - Primolut - N

Must Read
Menstruation is a woman's normal monthly menstrual period. But what are the signs of abnormal periods? When is vaginal bleeding serious?...
Regular vaginal bleeding vagina is a sign of healthy menstruation. What signs and symptoms point to menstrual problems? Read on to learn the difference....
Menstrual irregularity means that something is wrong. Learn how to identify the signs and symptoms of an irregular period to prevent larger problems later...
Dear Dr,

I will meet my bf 3 days later, and my period is just around this time..And I start to take Primolut - N today..to delay my menstruation this month.
But I feel a bit dizzy and pain in belly around morning. Now feel better. May I continue to take this pill? Would this way can delay my menstruation til I stop using this pill?

Thanks, do appreciate!
Did you find this post helpful?
|

User Profile
replied November 1st, 2011
Hi,
Welcome to ehealthforum,
The symptoms that you describe could be attributed to the use of the hormonal pills. Sometimes you might experience side effects like dizziness, nausea, headaches, depression, breakthrough bleeding, abdominal cramps, etc while being on this medication. Primolut-N is usually prescribed by many gynecologists to help women postpone their periods. These should be started atleast 5 days before your scheduled/expected period dates to be effective. You need to continue taking them for as long as you want to postpone the periods. You will get your periods after 5-7 days of stopping the pill use. Visit your doctor/gynecologist for further evaluation and assistance if needed. Be in regular monitoring and follow-up with your treating gynecologist and report any unusual symptoms immediately.
Take care.



|
Did you find this post helpful?

replied March 30th, 2012
Delaying periods during menstruation.
Hi Doctor Madhumita, I would request for your help in my following query.My periods date is 3rd of every month but today I suffered belly pain and moments later I got my periods. today is 30th so I got them 4 days earlier. Im married and my husband will be leaving for his business trip on 3rd of the following month and I was planning a special day for him. But these sudden periods have ruined my plans. My query is that can I take primolut now to delay my periods?
|
Did you find this post helpful?

replied January 23rd, 2013
my priod coming last month is 15th december, 2012. my period always coming not reqularly. This month my period not coming but I go to vashno devi on 26th January,2012. So, you suggest me taking medicine.
|
Did you find this post helpful?

replied June 23rd, 2013
Postponement of periods while nursing baby
Iam a mother of 11 month old baby n iam still feeding her I want to postpone my periods
As I have to complete some of the poojas for my daughter
Before she completes her 11 th month so do I have a solution
|
Did you find this post helpful?

replied August 9th, 2013
hi dr.madhumita..Im due to get my periods on 15th of this month..but I want to change the dates. I tried to induce using parsley and other natural methods,which has worked before for me. but this time I had no luck. wish to postpone my period using primolut. will it be ok if I start taking on 10th of this month? pls revert..v anxious
|
Did you find this post helpful?
DISCLAIMER: "Ask a Doctor" questions are answered by certified physicians and other medical professionals. For more information about experts participating in the "Ask a Doctor" Network, please visit our medical experts page. You may also visit our Menstruation , for moderated patient to patient support and information.

The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician. Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.